| Catalog Number |
1011492-12 |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
06/28/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
G9: exemption number e2019001-permits numbering sequence to begin with 10000, to avoid duplication of report numbers due to process transition.There may be gaps in numbering for reports submitted during the transition period.The device was received.Investigation is not yet complete.A follow up report will be submitted with all additional relevant information.Na.
Event or Problem Description
It was reported that the 5.0x12mm herculink elite stent system was removed from the dispenser coil and it was noted that the tip had separated.The device was not used and there was no patient involvement.The procedure was successfully completed with a new unspecified herculink stent system.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.
Additional Manufacturer Narrative
Exemption number e2019001.Visual analysis was performed on the returned device.The reported tip separation was confirmed.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents.The investigation was unable to determine a definitive cause for the tip separation.It may be possible that the damage occurred during removal of the stylet; however, this could not be confirmed.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.